Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

On a unique nonlinear oscillator


Authors: P. M. Mathews and M. Lakshmanan
Journal: Quart. Appl. Math. 32 (1974), 215-218
MSC: Primary 34C25
DOI: https://doi.org/10.1090/qam/430422
MathSciNet review: 430422
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Delbourgo, Abdus Salam and J. Strathdee, Phys. Rev. 187, 1999 (1969)
  • [2] K. Nishijima and T. Watanabe, Prog. Theor. Phys. 47, 996 (1972)
  • [3] George M. Murphy, Ordinary differential equations and their solutions, D. Van Nostrand Co., Inc., Princeton, N.J.-Toronto-London-New York, 1960. MR 0114953
  • [4] A. A. Andronov, A. A. Vitt, and S. E. Khaikin, Theory of oscillators, Translated from the Russian by F. Immirzi; translation edited and abridged by W. Fishwick, Pergamon Press, Oxford-New York-Toronto, Ont., 1966. MR 0198734
  • [5] N. V. Butenin, Elements of the theory of nonlinear oscillators (English translation), Blaidsdell, New York, 1965, p. 40
  • [6] P. M. Mathews and M. Lakshmanan, Ann. Phys. (N. Y.) 79, 171 (1973)
  • [7] R. Rączka, Global solutions of nonlinear equations for the scalar quantum field for polynomial and non-polynomial interactions, ICTP Preprint, 1972

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 34C25

Retrieve articles in all journals with MSC: 34C25


Additional Information

DOI: https://doi.org/10.1090/qam/430422
Article copyright: © Copyright 1974 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website